Is it okay to have lower abdominal pain and blood clots after taking the abortion pill?


Ask
Hello pharmacist! I have been taking the abortion pill for a whole week, I take it according to the doctor's instructions. On the 6th day, I took 1 pill at the clinic and found it normal. The next day the doctor told me to take 2 tablets under the tongue. Then I noticed blood coming out of my vagina. The next day I still take the dose of 2 pills in the morning, 2 in the afternoon and 1 in the evening to regulate my period.
A few days ago, the blood still came out, but less. Two days ago I had symptoms of lower abdominal pain. But there is no cramping pain and vaginal bleeding is more than a few days ago, the blood is a bit thin, sometimes there are blood clots. The pharmacist let me ask if the pain in the lower abdomen and blood clots after taking the abortion pill is okay. Has Thai gone out yet? I hope the pharmacist can help me. Thank you.
Anonymous question
Answer
Hello.
Medications that cause abortion will usually stop the fetus from growing and cause uterine contractions to expel the pregnancy. As you said pain in the lower abdomen and blood clots after taking the abortion pill, the pregnancy may have come out.
However, to determine if the pregnancy has been expelled, you should go back to the doctor and the doctor will order an ultrasound to check. Going to the doctor is also to ensure your safety because these drugs can cause serious complications, affecting your reproductive health later, need to be monitored.
Thank you for trusting and sending questions to Vinmec Health System. Best regards!
Answered by Pharmacist Huynh Xuan Loc - Faculty of Pharmacy - Vinmec Central Park International General Hospital.
Bài viết này được viết cho người đọc tại Sài Gòn, Hà Nội, Hồ Chí Minh, Phú Quốc, Nha Trang, Hạ Long, Hải Phòng, Đà Nẵng.

51 lượt đọc

Dịch vụ từ Vinmec

Bài viết liên quan